MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported sustaining a cut on their ring finger while attempting to adjust the springs on the underside of the sample handler drawer, which was not closing properly on an atellica sample handler prime.The customer was sent to the emergency room (er), where the wound was cleaned and glued together with a medical-grade adhesive material.The customer recovered with no lasting effects.There are no known reports of adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported sustaining a cut on their ring finger while attempting to adjust the springs on the underside of the sample handler drawer, which was not closing properly on an atellica sample handler prime.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse observed that the drawer was stuck in the open position, the soft close slide was disengaged, the dampener was stuck in the up position, and the dampeners on drawers 3 and 4 were disengaged.Next, the cse reengaged the soft close slide, dampener, and the dampeners on drawers 3 and 4.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00281 on 27-oct-2025.Additional information (27-oct-2025): the customer was performing troubleshooting on their own before siemens was notified of the reported event.The atellica solution online help or operator¿s guide does not contain any guidance or instructions for operators to access the bottom of the sample handler (sh) drawers for troubleshooting.Only trained service personnel should access the bottom of the sh drawers for troubleshooting or repair.During the service visit, the customer service engineer (cse) observed that the drawer issue was caused by the customer opening the drawers too far.Siemens evaluated the event and determined that the customer sustained a cut on their ring finger due to performing troubleshooting on their own.Investigation findings and investigation conclusions codes of section h6 were updated to reflect the additional information.The system is performing within specifications.No further evaluation is required.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23389134
Report Number2432235-2025-00281
Device Sequence Number10047119
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public(01)00630414002439
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale